Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Looking for support, hints
    avatar
    An_249072 posted:
    My spouse has recently been diagnosed with severe acute hepatitis. Still no results back on what kind although based on being vaccinated for A and B 5 months ago and not having risk factors for C we are thinking auto-immune, perhaps related to recent use of Crestor.

    She is getting very tired of me researching this constantly and asking questions about her health. I lost my first spouse years ago and so I am very anxious. I am tired of driving her crazy and so I looked for some kind of support group.

    The big problem right now is fatigue and a lot of gas after any meal. She is so miserable I wish I knew what to do for her. The problem seems to be mostly in the evenings. We are avoiding fatty foods but it doesn't seem to make a difference for her. She has trouble sleeping every second night or so.

    She's been eating yoghurt, cottage cheese (for protein), chicken broth. tofu, rice noodles, dry toast.

    We've been to the hospital so many times this week and she's given so many blood samples. We have to go back again this week. She's just sick of thinking about it and I'm not helping any!
    Reply
     
    avatar
    oldtiff47 responded:
    PLEASE KEEP TALKING TO HER MD TILL YOU FIND OUT WHAT HEP IT IS.....PERHAPS THEY CAN GIVE HER SOMETHING FOR SLEEP, AND GAS...
    COME BACK OFTEN AND LET US KNOW WHAT HEP SHE HAS....

    TIFF
    DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
     
    avatar
    GWNorth replied to oldtiff47's response:
    Thanks for your reply.

    Today finally got news. Not Hep C or B and not auto-immune. Also the bilirubin counts have finally dropped. Her stomach is better.

    I am still thinking that Crestor is the culprit as we were both vaccinated for Hep A in late Spring. Hope to know more next week.

    I can't tell you how relieved we were to finally get some positive news. It seems the hospital default is just to keep taking blood and not say much. We went in and got a nurse to look up results on the computer.
     
    avatar
    oldtiff47 replied to GWNorth's response:
    IF BY CHANCE SHE HAD A FEW DRINKS AND THEN TOOK TYLENOL OR ANY MED WITH TYLENOL IN IT(TYLENOL IS IN LOTS OF OVER COUNTER AND RX MEDS) THAT COULD EFFECT LIVER LABS FOR SURE....

    TIFF
    DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!


    Helpful Tips

    New treatments for hepatitis CExpert
    I'll be appearing on Sirius Radio, channel 114 (on XM, channel 119) on Monday April 14, from 9-9:30 A.M. discussing the new protease ... More
    Was this Helpful?
    5 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.